# SDR SWAA2023113011541

- Difficulty date: October 17, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ASSY LOCATED BS540 AND BETWEEN RBL45.5 TO RBL64 AT CENTER WING BOX 2023-649922<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE: 15-FEB-24 WAS USED.;[02] REMOVED AND RE-INSTALLED BRACKET ASSY LOCATED BS540 AND BETWEEN RBL45.5 TO RBL64 AT CENTER WING BOX IAW B737-800 SRM 51-40-02-0G-0; DWG 143A5240 SHEET 23 REV -. SEE INDIVIDUAL SIGN-OFFS BELOW;[03] REMOVED AND RE-INSTALLED BRACKET ASSY LOCATED BS540 AND BETWEEN RBL45.5 TO RBL64 AT CENTER WING BOX IAW B737-800 SRM 51-40-02-0G-0; DWG 143A5240 SHEET 23 REV -. SEE INDIVIDUAL SIGN-OFFS BELOW
